# SDR ASAA2021092736124

- Difficulty date: September 27, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 22,861 hours, 7,268 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Power Unit
- Part number: 1152464265
- Part serial: 115246404987
- Condition: Faulty
- Location: E/E Shelf E2-2
- Part time: 22,912 hours, 7,288 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW BATTERY POWER MSG. APU WILL NOT START. A/C CONNECTS WITH GROUND POWER. GROUNDED - YES. REPLACED START POWER UNIT PER B737-900 FIM 49-40 TASK 822 STEP F. (5) & B737-900 AMM 49-41-71. PERFORMED TWO SUCCESSFUL BATTERY STARTS. MAIN BATTERY VOLTAGE NEVER DROPPED BELOW 20 VOLTS DURING START.
